# SDR USAA040405

- Difficulty date: August 4, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 52,228 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN ATTACH HOLES WORN, SURFACE WEAR RIGHT WHEEL WELL LOWER KEEL BEAM ANGLE STATION 717-727.  REPAIRED PER EA 78753 REWORK OF SURFACE WEAR.  MOD PART INSTLALED 7150-T6511 ALUM EXTRUSION.  (M)
